Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Infant shows low HB after ascariasis treatment, takes good diet. What could be wrong?

A day ago i came to know that my 12 month old baby s hemoglobin count was 7.9. He is just getting over a bad chest infection. other than that about 2 weeks ago he was treated for ascariasis . what could be the reason for such an alarmingly low Hb. He eats almost everything in his diet Please help, where am i going wrong?
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Hello and Thanks for the query.
Your child is having a low haemoglobin, most probably due to the worm infestation as well as chest infection. Now that he has recovered from both, please give iron tonic after getting the correct dose from your paediatrician. Give food rich in iron, like bananas, apples, ragi, green leafy vegetables,along with a balanced diet containing dhals, rice, chapathi . It is better for the whole family to take deworming treatment to prevent reinfestation and also ensure good hygiene and prevent your child from putting all sorts of things in his mouth.
Hope you are reassured.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor